“FORMS WITH p-ADIC COEFFICIENTS.” The Arithmetic Theory of Quadratic Forms, by BURTON W. JONES, 1st ed., vol. 10, Mathematical Association of America, 1950, pp. 17–55, www.jstor.org/stable/10.4169/j.ctt5hh98f.5. Accessed 29 July 2021.
JONES, B. (1950). FORMS WITH p-ADIC COEFFICIENTS. In The Arithmetic Theory of Quadratic Forms (pp. 17-55). Mathematical Association of America. Retrieved July 29, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh98f.5
JONES, BURTON W. "FORMS WITH P-ADIC COEFFICIENTS." In The Arithmetic Theory of Quadratic Forms, 17-55. Mathematical Association of America, 1950. Accessed July 29, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh98f.5.
Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.